Isolated exceptional Dehn surgeries on hyperbolic knots
Topology and Its Applications Volume 156 Issue 6
Page 1148-1152
published_at 2009
アクセス数 : 778 件
ダウンロード数 : 210 件
今月のアクセス数 : 0 件
今月のダウンロード数 : 0 件
この文献の参照には次のURLをご利用ください : https://ir.lib.hiroshima-u.ac.jp/00027701
File | |
Title ( eng ) |
Isolated exceptional Dehn surgeries on hyperbolic knots
|
Creator | |
Source Title |
Topology and Its Applications
|
Volume | 156 |
Issue | 6 |
Start Page | 1148 |
End Page | 1152 |
Abstract |
For a hyperbolic knot in the 3-sphere, at most finitely many Dehn surgeries yield non-hyperbolic manifolds. Such exceptional surgeries are classified into four types, lens space surgery. small Seifert fibered surgery, toroidal surgery and reducing surgery, according to the resulting manifolds. For each of the three types except reducing surgery, we give infinitely many hyperbolic knots with integral exceptional Dehn surgeries of the given type, whose adjacent integral surgeries are not exceptional.
|
Keywords |
Isolated exceptional Dehn surgery, Hyperbolic knot
|
NDC |
Mathematics [ 410 ]
|
Language |
eng
|
Resource Type | journal article |
Publisher |
Eleevier Science BV
|
Date of Issued | 2009 |
Rights |
Copyright (c) 2008 Elsevier B.V.
|
Publish Type | Author’s Original |
Access Rights | open access |
Source Identifier |
[ISSN] 0166-8641
[DOI] 10.1016/j.topol.2008.10.006
[NCID] AA00459572
[DOI] http://dx.doi.org/10.1016/j.topol.2008.10.006
|